# SDR CALA2024111302845

- Difficulty date: October 29, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 147A6128U53
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION L2 DOOR TOP FWD STOP FITTING WAS FOUND TO BE OUT OF LIMITS REQUIRES REPLACEMENT (REF: AAR NR 1000023367)
